# SDR 0202446743

- Difficulty date: July 2, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 76,094 hours, 17,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "M" check found cracks in shear tie at BS 520 between S8L and S10L. Repaired per EA 67-191111.
